# SDR SWAA2024112150177

- Difficulty date: October 18, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 26,850 hours, 13,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE HAS CORROSION AT N/P HOLES ON UNDERSIDE STA.767-794. MRKD<[01] BLENDED CORROSION AND FOUND TO BE OUT OF LIMIT IN REFERENCE TO SRM 53-00-53.;[02] REMOVED AFT CARGO R/H TRANSITION ANGLE STA.767-794 PER SRM 51-40-02.;[03] DRILLED NEW AFT CARGO R/H TRANSITION ANGLE STA.767 TO STA.794 PER SRM 51-40-05.;[04] INSPECTION C/W FOR CA 1;2; AND 3. OK TO INSTALL NEW PART.;[05] INSTALLED NEW AFT CARGO R/H TRANSITION ANGLE STA.767-794 PER SRM 51-40-02.;[06] BLENDED CORROSION AND FOUND TO BE OUT OF LIMIT PER SRM 53-00-53-1A-1.;[07] INSPECTION COMPLETE ON CORRECTIVE ACTION #5 FOR INSTALLATION OF AFT CARGO FWD SHIELD ASSEMBLY/ TRANSITION ANGLE.   INSPECTION VERIFIED THAT CORRECTIVE ACTION #6 CORRECTED THE REFERENCE USED IN CORRECTIVE ACTION #1 AS THE ORIGINAL WAS INCOMPLETE.
